[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IP] Re: Visual changes with better BG?

>>>Anyone know if one week (and I mean one week only) of better BG control
can result in visual problems with my prescriptions? I'm on a new pump and
all my numbers are way down, but suddenly my contacts and glasses are not
working too good.>>>

In a message dated 7/4/03 11:41:51 PM US Eastern Standard Time, 
email @ redacted writes:

> This is a phenomenon that is unexplained. 

I don't know why it would be unexplained. Fluctuating BG cause the liquid in 
the eyes to fluctuate, too. When highs are brought into range - or vice-versa 
- the amount of liquid in the eye changes. That affects vision People who have 
just been diagnosed and experience problems with vision are generally told to 
wait a few weeks for things to settle down before changing glasses 

Jan and ElvisToo
for HELP or to subscribe/unsubscribe, contact: